MAUDE Adverse Event Report: SMITHS MEDICAL PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the expiratory valve was missing.The device was out of warranty, and there was no patient involvement or patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: no product was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19601154
Report Number3012307300-2024-05394
Device Sequence Number6334653
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)180530
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown